Jump to content

Wizardwarrior315

Community Assistant
  • Content Count

    389
  • Joined

  • Last visited

4 Followers

About Wizardwarrior315

  • Rank
    Community Assistant

Profile Information

  • Gender
    Male
  • Location
    The state of confusion
  • Interests
    Sarcasm, video games, and nerdy stuff

Recent Profile Visitors

1,084 profile views
  1. Wizardwarrior315

    Hi everyone

    I think that's definitely a good way of looking at it. I do much of the same and helps my depression about as much as an antidepressant, without the nasty side effects. I hope you start feeling better. :) - Wizardwarrior
  2. Wizardwarrior315

    I feel .. off

    What you're describing could be just a symptom of anxiety, but you should probably get that checked by a doctor.
  3. Wizardwarrior315

    Need advice

    I would recommend trying cardio exercise, since that has been proven to lower anxiety. Also, have you looked into herbal suppliments? From my understanding, not getting enough magnesium and potassium can cause excessive stress and high blood pressure, so that may be contributing to your symptoms. Personally, I am against using perscription antidepressants, athough that is a question for you and your doctors. I hope things get better for you soon! - Wizardwarrior
  4. Wizardwarrior315

    I am fed up with school

    I think you're spot on. Have you tried writing a letter to one of your state's senators about this? If you explain what is happening in your school, and what happened to The Electronic Classroom of Tomorrow (ECOT), they may be more inclined to do something about it. Make sure to emphasize the financial impact and how taxpayers will/are/have responeded to that, since that is what most politicians actually care about.
  5. What happened to her is absolutely terrible. I think you're taking all the right steps, although it is probably necessary for your daughter to have some time to recover before talking more about what happened. It's good that you want to get this "half brother" sent to prison, but your daughter may need to recover emotionally before she's ready to talk about what happened. I hope things get better for you and your daughter. - Wizardwarrior
  6. Wizardwarrior315

    Low libido and Zoloft-any help appreciated

    I noticed the same problem (low libidio) when I was taking Zoloft, so I ended up going off of it completely. Lifestyle changes have been very helpful in my case at least (specifically doing more cardio exercise, eating more fresh foods, and making sure to avoid or 'karmafy' toxic people.) In your position, I would recommend being cautious about switching meds since Zoloft has been working well for 15 years. That being said, talk to your doctor and do what you think makes sense. Best of luck to you! - Wizardwarrior
  7. Wizardwarrior315

    I've had enough

    Let me know how it goes.
  8. Wizardwarrior315

    I've had enough

    You are absolutely right about that. I didn't realize how bad "college" was until halfway through my first semester. You must be way ahead of your peers since you already realize that. The world needs more people like you. Have you tried looking online for help with your english assignment? You'd probably be surprised at what you'll find.
  9. Wizardwarrior315

    I've had enough

    Have you talked to anyone about what's going on? If they see the hell they're putting you through, they should reconsider. If they don't, it's their problem for not understanding.
  10. I don't know of any personally, but a doctor or counselor could probably help.
  11. Wizardwarrior315

    The Road to "Normal"

    I know exactly what you mean. I think for me, the setback is mostly due to excessive stress.
  12. I'm not very familiar with different types of medicine, but I'm glad you found what works for you.
  13. Wizardwarrior315

    Sertraline finally destroyed my stomach

    So sorry for the long delay. Zoloft kept making me feel like a zombie, and caused my emotions to go all out of whack. At that point, I decided it wasn't worth putting up with those side effects, so I quit. I now find that a combination of hobbies and vigerous exercise is about as effective as Zoloft and without the side effects.
  14. Wizardwarrior315

    Are there any DF support thread for members who loss job?

    I've seen several. If you use the search bar, I'm sure you'll find some. Also, other people will probably reply to this thread as well. Just out of curiosity, where are you from?
  15. Wizardwarrior315

    Odd question - How feasable is it to sell on ebay?

    Thanks. I've also heard their seller fees are very high, so is that true?
×